Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Wicked01

Can/Should i stop Accutane?

Hi all, i am currently 8 months in my prescribed 9 month course, and have some concern. I cannot contact my derm until monday, and need some advice. 

I was prescribed 40mg per day for 9 months/boxes at 74kg. However, I have been 70kg for the past 4 months, and have consumed a total of 9,540mg as of now, where as the prescription was a total of 10,800mg at the end of the 9 boxes (145.95mg/kg)

Only recently, I have been experiencing random anxiety, and i have never felt this in my life. Its like i am constantly on edge (the butterflies in the stomach), even though i am not worried about anything. My skin is clear, i have not had a breakout for the past 4 months, only have some red blemishes and scars (not acne). Im over not being able to enjoy life and the side effects. Should i stick it out or can i stop treatment now? 

Thanks. 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×